A fitting formula for the non-linear evolution of the bispectrum

Román Scoccimarro, H. M.P. Couchman

    Research output: Contribution to journalArticle

    Abstract

    We present a fitting formula for the non-linear evolution of the bispectrum in cold dark matter (CDM) models, obtained from measurements in high-resolution numerical simulations. The formula interpolates between the perturbative and highly non-linear regimes, and generalizes previous results obtained for scale-free initial conditions.

    Original languageEnglish (US)
    Pages (from-to)1312-1316
    Number of pages5
    JournalMonthly Notices of the Royal Astronomical Society
    Volume325
    Issue number4
    DOIs
    StatePublished - Aug 21 2001

    Keywords

    • Large-scale structure of Universe
    • Methods: numerical

    ASJC Scopus subject areas

    • Astronomy and Astrophysics
    • Space and Planetary Science

    Fingerprint Dive into the research topics of 'A fitting formula for the non-linear evolution of the bispectrum'. Together they form a unique fingerprint.

  • Cite this